# SDR SWAA2021071598952

- Difficulty date: July 9, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 21,005 hours, 9,242 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT; AFT BULKHEAD SUPPORT ANGLE AT STA. 500I; RBL 25; WL. 158; INBOARD FLOOR ATTACH HOLE IS ELONGATED WITH SHORT EDGE MARGIN. REFRENCE AAR EA 200436 REV. P1 STEP. 6 (VISUAL INSP. AREA). / FWD CARGO AFT BULKHEAD R/H SIDE SUPPORT ANGLE BEAM ATTACH HOLES ENLONGATED. DRILLED AND REMOVED SUPPORT ANGLE BEAM I/A/W SRM 51-40-02-0G-0 LOCATED AND DRILLED NEW R/H SIDEAFT BULKHEAD SUPPORT ANGLE I/A/W SRM 51-40-05-0G-0 AND BOEING DWG 143A7902 REV:B. INSTALLED NEW SUPPORT ANGLE I/A/W SRM 51-40-02-0G-0 ALSO BOEING DWG 143A7902 REV: B. INSTALLED FOAM TAPE I/A/W AMM 25-52-17-400-801
